# SDR FDEA202401100053

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 74,346 hours, 16,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Cracked
- Location: Bs 1441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN   SEAT TRACK LEFT HAND STATION 1441, X = 8.5 FOUND CRACK ON CROWN AREA. CABIN - CRACKED SEAT TRACK AT LEFT HAND STATION 1441, X = 8.5 REPAIRED BY SECTIONAL   SEAT TRACK REPLACEMENT AT EXISTING SPLICES STATION 1431 TO STATION 1531/5-0, X = 8.5 AS   PER MD-11 SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
